# SDR DALA2015012800682

- Difficulty date: January 26, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N939DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53356
- Aircraft time: 38,384 hours, 33,142 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

REPORTED ELECTRICAL ODOR IN CABIN DURING PUSHBACK.  MAINTENANCE FOUND APU STARTER ON FIRE.  MAINTENANCE PUT OUT FIRE WITH PORTABLE FIRE EXTINGUISHER, PULLED AND COLLARED APU CONTROL AND STARTER CIRCUIT BREAKERS.  APU REMOVED AND COMPARTMENT CLEANED.  APU, LT APU ACCESS DOOR, INSULATION BLANKETS, STARTER LEADS, ECU AND R2-63 START RELAY REPLACED.  REPAIRING TERMINAL AT NR 3 BATTERY DISCONNECT.  APU RETURNED TO SERVICE.
